RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 36, Number 7  


Partial Differential Equations
Application of a finite-difference integral transform to Ionkin–Samarskii problems
E. A. Gasymov
867
The limit subdomain decomposition of some spectral problems in strengthened Sobolev spaces
E. G. D'yakonov
874
The two-dimensional heat equation with nonlocal boundary conditions
N. I. Ionkin, V. A. Morozova
884
Nonnegative solutions of quasilinear elliptic inequalities in domains contained in a layer
A. A. Kon'kov
889
The continuation problem for the Prandtl boundary layer
V. V. Kuznetsov
898
A modified Cauchy problem for the fractional-order differentiation operator with fixed beginning and end
A. M. Nakhushev
903

Numerical methods. Equations in finite differences
Asymptotic stability of the decomposition method for parabolic equations
V. N. Abrashin
909
Analysis and comparison of some analytic and numerical solutions of hemodynamic problems
I. V. Ashmetkov, S. I. Mukhin, N. V. Sosnin, A. P. Favorski, A. B. Khrulenko
919
Discrete models of the Boltzmann equation for mixtures
V. V. Vedenyapin, S. A. Amosov
925
Conservativity, accuracy, and asymptotic properties of numerical methods for nonlinear Schrödinger type equations
V. M. Volkov, N. P. Matsuka
930
The canonical form of reducible discrete systems with degenerate coefficient matrices
I. V. Gaishun
939
A mixed finite-element method for quasilinear degenerate fourth-order elliptic equations
M. M. Karchevskii, A. D. Lyashko, M. R. Timerbaev
946
A parallel iterative method with a factorized preconditioning matrix for elliptic equations
O. Yu. Milyukova
953
Finite-difference approximations to the transport equation. II
A. A. Samarskii, P. N. Vabishchevich
963
A boundary value problem with a nonlocal condition for a system of ordinary differential equations
M. P. Sapagovas
971
Multiplicative extraction of singularities in FEM solvers for degenerate elliptic equations
M. R. Timerbaev
979
The accuracy of finite-difference schemes for parabolic equations with a discontinuous solution
V. A. Tsurko
986

Short Communications
The stability of a class of nonautonomous systems with respect to a nonlinear approximation
A. Yu. Aleksandrov
993
The Hilbert inequality for a one-parameter family of functions
V. D. Budaev
996
The fundamental wave problem for cylindrical dielectric waveguides
E. M. Karchevskii
998
The eigenfunctions of a Sturm–Liouville problem related to generalized lyapunov sines
A. I. Nazarov
1000
The basis property of a perturbed trigonometric system
A. A. Polosin
1001
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019